# SDR UALA2008111806555

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 37,184 hours, 14,319 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE BOTTLE PRESSURE IS LOW.  ACCOMPLISHED CHECK OF SLIDE PRESSURE.  SLIDE PRESSURE GAUGE IN LOWER LIMITS OF GREEN BAND.
